Special issue on the centennial anniversary of the birth of Kiyosi Itô
VOL. 67 · NO. 4 | October, 2015
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 67 (4), (October, 2015)
No abstract available
Articles
Sergio ALBEVERIO, Sonia MAZZUCCHI
J. Math. Soc. Japan 67 (4), 1295-1316, (October, 2015) DOI: 10.2969/jmsj/06741295
KEYWORDS: integration theory via linear continuous functionals, measure theory on infinite dimensional spaces, Feynman path integrals, 28C05, 28C20, 35C15, 35Q41, 46M10, 60B11
Jean-Michel BISMUT
J. Math. Soc. Japan 67 (4), 1317-1357, (October, 2015) DOI: 10.2969/jmsj/06741317
KEYWORDS: hypoelliptic equations, diffusion processes and stochastic analysis on manifolds, 35H10, 58J65
Erwin BOLTHAUSEN, Taizo CHIYONOBU, Tadahisa FUNAKI
J. Math. Soc. Japan 67 (4), 1359-1412, (October, 2015) DOI: 10.2969/jmsj/06741359
KEYWORDS: Gaussian field, interface model, Pinning, Scaling limit, large deviation, minimizers, 60K35, 60F10, 82B41
Omar BOUKHADRA, Takashi KUMAGAI, Pierre MATHIEU
J. Math. Soc. Japan 67 (4), 1413-1448, (October, 2015) DOI: 10.2969/jmsj/06741413
KEYWORDS: Markov chains, Random walk, random environments, Random conductances, percolation, 60G50, 60J10, 60K37
Bruce K. DRIVER
J. Math. Soc. Japan 67 (4), 1449-1484, (October, 2015) DOI: 10.2969/jmsj/06741449
KEYWORDS: Itô chaos, Fock space, Taylor map, complex groups, hypo-elliptic heat Kerenels, 32W30, 60H10, 35H20, 43A15
Alexander GRIGOR'YAN, Jiaxin HU, Ka-Sing LAU
J. Math. Soc. Japan 67 (4), 1485-1549, (October, 2015) DOI: 10.2969/jmsj/06741485
KEYWORDS: generalized capacity, heat kernel, Poincaré inequality, Harnack inequality, cutoff Sobolev inequality, 35K08, 28A80, 31B05, 35J08, 46E35, 47D07
Martin HAIRER, Étienne PARDOUX
J. Math. Soc. Japan 67 (4), 1551-1604, (October, 2015) DOI: 10.2969/jmsj/06741551
KEYWORDS: stochastic PDEs, approximation, pathwise solutions, 60H15, 60H05
Yaozhong HU, Jingyu HUANG, David NUALART, Xiaobin SUN
J. Math. Soc. Japan 67 (4), 1605-1630, (October, 2015) DOI: 10.2969/jmsj/06741605
KEYWORDS: Stochastic partial differential equations, Malliavin calculus, spatially homogeneous covariances, smoothness of joint density, strict positivity, 60H15, 60H07
Gregory F. LAWLER
J. Math. Soc. Japan 67 (4), 1631-1669, (October, 2015) DOI: 10.2969/jmsj/06741631
KEYWORDS: Schramm-Loewner evolution, Hausdorff dimension, Minkowski content, 60J67
Yves LE JAN
J. Math. Soc. Japan 67 (4), 1671-1680, (October, 2015) DOI: 10.2969/jmsj/06741671
KEYWORDS: Free field, Markov processes, ‘Loop soups’, Eulerian circuits, homology, 60K99, 60J55, 60G60
Terry J. LYONS, Danyu YANG
J. Math. Soc. Japan 67 (4), 1681-1703, (October, 2015) DOI: 10.2969/jmsj/06741681
KEYWORDS: Rough paths theory, Young integral, integrable one-forms, universal limit theorem, 60H99, 34F05
Ron PELED, Yuval PERES, Jim PITMAN, Ryokichi TANAKA
J. Math. Soc. Japan 67 (4), 1705-1723, (October, 2015) DOI: 10.2969/jmsj/06741705
KEYWORDS: random Dirichlet series, records, the van der Corput lemma, 37A45, 42A38
Shige PENG, Yongsheng SONG
J. Math. Soc. Japan 67 (4), 1725-1757, (October, 2015) DOI: 10.2969/jmsj/06741725
KEYWORDS: Backward SDEs, partial differential equations, path dependent PDEs, $g$-expectation, $G$-martingale, Sobolev space, $G$-Sobolev space, 60H, 60E05, 35J15, 35K10
Robert PHILIPOWSKI, Anton THALMAIER
J. Math. Soc. Japan 67 (4), 1759-1769, (October, 2015) DOI: 10.2969/jmsj/06741759
KEYWORDS: martingale, heat equation, vector bundle, geometric evolution, Ricci flow, Bochner Laplacian, 58J65, 53C44
Mathieu ROSENBAUM, Marc YOR
J. Math. Soc. Japan 67 (4), 1771-1784, (October, 2015) DOI: 10.2969/jmsj/06741771
KEYWORDS: Brownian motion, random scaling, Local times, hitting times, uniform sampling, Brownian bridge, Brownian meander, pseudo-Brownian bridge, Bessel process, Ray–Knight theorems, bang-bang process, 60G40, 60J65, 60G17, 60J55
Daniel W. STROOCK
J. Math. Soc. Japan 67 (4), 1785-1799, (October, 2015) DOI: 10.2969/jmsj/06741785
KEYWORDS: hypoelliptic equations, 35H10, 35J65, 60J65
Alain-Sol SZNITMAN
J. Math. Soc. Japan 67 (4), 1801-1843, (October, 2015) DOI: 10.2969/jmsj/06741801
KEYWORDS: Gaussian free field, Level-set percolation, disconnection, 60F10, 60K35, 60G15, 82B43
Srinivasa R. S. VARADHAN
J. Math. Soc. Japan 67 (4), 1845-1857, (October, 2015) DOI: 10.2969/jmsj/06741845
KEYWORDS: Entropy, Information, large deviations, 60-02, 37A35, 94A17
Kouji YANO
J. Math. Soc. Japan 67 (4), 1859-1890, (October, 2015) DOI: 10.2969/jmsj/06741859
KEYWORDS: Functional limit theorems, Excursion theory, Self-similar processes, 60F17, 60G18
Back to Top